red_crate (red_crate) wrote in vaginapagina,
red_crate
red_crate
vaginapagina

nausea and prenatals

This might be off-topic but I don't know where else to take my question. If the mods deem this off-topic and want to delete it, I understand.

So, I'll be starting TTC next month (if my gyn/ob apt this month goes well and I don't show any ovarian cycsts and/or the dr says I'm good to go). In preparation for TTC, I've started taking prenatal vitamins because I've read that women who are looking to conceive should do this.

Sunday, I bought some prenatal vitamins from Wal-mart and have been taking a pill every night since. Before this Sunday, I had already been experiencing slight nausea from my breakthrough bleeding (I'm on hbc) and it's continued even though my period stopped Monday. Tonight (Tuesday), I'm going through a particularly intense fit of nausea. I know that prenatals can make some women experience nausea but I honestly thought that it was more the being pregnant that made these women feel sick on their stomach and not the pills. I take them after I eat dinner every night.

Am I going to experience nausea almost constantly, or will this go away? Do any of you have experience with prenatals prior to TTC or while TTC? Did switching brands help?

Thanks in advance for any input you might have. Again, I want to appologize if this is an inappropirate post.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 24 comments